# SDR SWAA2021050357252

- Difficulty date: March 20, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE WBL 201.90 HAS FITTING CRACK FWD OF AFT RIB. / REMOVED AND REPLACED FITTING LT WING T/E WBL 201.90 REF B737-700 SRM 51-40-02-0G-0
